Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Vaginal bleed after intercourse, 16 years - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Sexual Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   HI
Doctor :   I am
User :   Hey. I hve sex it bleeds. Even if my clit gets played with it bleeds. I wore a tampon and pad one day , there wasn't blood on the tampon, but there was blood on the pad. and there's usually blood when I wipe , but not in my pee. What is this supposed to mean?
Doctor :   What is your age?
User :   16
Doctor :   Does it bleed after every intercourse?
User :   Yeah
Doctor :   At age 16, the genital tissues are not lax and thus the increased frictional forces injure the local tissues and bleed
Doctor :   So I suggest you use a lubricating condom
User :   Ok, so it's normal?
Doctor :   yes
User :   Alright . What's the best kind of condom then?
Doctor :   Any thing which has lubrication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor